# SDR YENA2007075

- Difficulty date: August 16, 2007
- Submitted: August 20, 2007
- Operation: Air carrier
- Aircraft: N528JB
- Make and model: Airbus A320-232
- Aircraft serial: 1591
- Aircraft time: 24,035 hours, 8,675 cycles
- System (JASC): 2330 · Entertainment System
- Part: Entertain Sys
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

SEAT 19B ODOR OF ELECTRICAL SMOKE.  NO VISIBLE SMOKE.  LTV PLACED IN STBY AND ODOR DISSIPATED.  C/W TSM 24-00-00-810-823 NO FINDING.  SUSPECT LTV SYS AT 19B AT FAULT.  PLACED LTV SYS ON MEL UNTIL LTV CAN ACCOMPLISH TSM TASK 23-39-300-810-801.   NO EVIDENCE OF ELECTRICAL ODOR OR BURNED PINS. ALL TV'S OPS CHECK GOOD. REPLACED XEB AT 19B & VDU'S AT 20ABC AS PRECAUTIONARY MEASURE PER TSM. ALL WORK IAW AMM 23-39-00-844-20-17.
